# SDR PNSA980202

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC741B
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Line
- Condition: Iced Up
- Location: Pressure Syst
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION UNCONTROLLABLE IN AUTO DURING CLIMB.  THAWED ICE IN CONTROL LINE AND PURGED OPS CHECK OK.
